# SDR SIMA20130108004

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 26,036 hours, 18,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3634 THE CREW REPORTED THE NR 4 EMERGENCY CEILING LIGHT WAS INOPERABLE.  REMOVED AND REPLACED THE NR 4 CEILING LEVEL FLOOD EMERGENCY LIGHT BULB IAW CRJ-700 AMM 33-51-09.  THE OPERATIONAL CHECK  WAS GOOD.  NO DEFECTS NOTED.  MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
